# SDR DALA2018022201056

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON BEAM 1 BTW STA Y195/200 AT FWD ENTRY DOOR L1. BEAM NR 1 BTW STA Y: 195-200 WAS REPAIRED PER SRM VOL I 52-10-02 PARAGRAPH 6, FIG 5.
